Medical Specialty >> Psychiatry
Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
|alex60 - Thu Nov 06, 2008 6:49 am||
I only wanted to take .5 mg every time i felt anxious because I'm worried about becoming addicted and the withdrawl process can be very harsh. Also i heard that acne can become a factor when taking medicines such as this, so i also wanted to know if taking this medicine only when needed instead of daily will affect my chances of any acne break outs? thank you!!!!
|Dr. E. Seigle - Mon Nov 10, 2008 7:55 pm||
It can be appropriate to take clonazepam only when needed, if your anxiety episodes are not frequent. Other similar medicines can also be used this way. I am not familiar with acne as a side effect of clonazepam. When people have anxiety many days a week, then it is often better to take the clonazepam daily. You should discuss these options with your doctor.
Good luck, Eliot Seigle MD
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.